# SDR 20001012SH005

- Difficulty date: September 1, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Engine: Cont IO360*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL IN FILTER.  SENT SAMPLE OF FILTER TO LYCOMING.  THEY SAID IT WAS BEARING MATERIAL AND RECOMMENDED TAKING OUT OF SERVICE.  (X)
